# SDR WX0A2015060372634

- Difficulty date: June 1, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49643
- Aircraft time: 70,456 hours, 39,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 & L1 DOOR EMER EXIT LIGHTS INOPERATIVE.  RELAMPED EXIT LIGHTS IAW MM 33-53-00.  OPERATIONS CHECKED GOOD IAW SAME.
